# SDR DALA2024030503043

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 ELONGATED INBD HOLE WAS FOUND ON FUSELAGE FRAME STA 1681 LH SIDE. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A 615643-14AD. (0226708)
